# SDR F3LA200800143

- Difficulty date: March 30, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,231 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: TDL30WB40
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED THE EMERGENCY EXIT LIGHT, ABOVE THE L1 DOOR ENTRANCE, FLICKERED.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY EXIT LIGHT IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 33-21-11-020-50 AND AMM 33-21-11-42-050.  THE LAMP WAS OPERATIONALLY TESTED IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 32-21-11-710-050 AND TESTED OKAY.
